# SDR ASAA2018121427390

- Difficulty date: December 11, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 9,203 hours, 3,139 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Part number: 147A61212
- Condition: Binding
- Location: Aft Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING REPORTS L-2 DOOR DOES NO OPEN PROPERLY. GROUNDED - YES. LUBED L2 DOOR MECHANISMS. L2 DOOR BINDS HALFWAY OPEN AND REQUIRES TWISTING DOOR FRAME TO GET OVER CENTER ON LWR SNUBBER ATTACH FITTING TO CLOSE.  REMOVED & REPLACED L-2 TORQUE BOX ASSY PER CMM 52-16-15. REMOVED & REINSTALLED L2 DOOR PER B737-900 AMM 52-13-00-400-802. RIG & OPS CHECK GOOD.
